# SDR FDKA200706264

- Difficulty date: June 7, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 12,745 hours, 11,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6059 ATL (1428 PHX LCL).  CAPTAIN SIDE DV WINDOW WILL NOT CLOSE.  MX RE-SECURED DV WINDOW IN TRACKS & LUBED TRACKS, OPS CHECK GOOD.
